Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 49, Issue 2, Spring 2003  pp. 311-324.

Singular integral operators associated with measures of varying density

Authors Jingbo Xia
Author institution: Department of Mathematics, State University of New York at Buffalo, Buffalo, NY 14260, USA

Summary:  Let $1 < p < \infty $ and let $\mu $ be a compactly supported regular Borel measure on ${\bbb R}^n$ which has the property that there exists a $t > 1/(p-1)$ such that $$ \sup\limits _{0<r\leq 1} \int \limits_{{\bbb R}^n} \Big({\mu (B(x,r))\over r^p}\Big)^t\d\mu (x) < \infty . $$ We show that, for such a $\mu $, any singular integral operator on $L^2({\bbb R}^n,\mu )$ with a smooth, homogeneous kernel of degree $-1$ belongs to the norm ideal ${\cal C}^+_{p/(p-1)}$.

Contents    Full-Text PDF